On the asymptotic expansion of the Bessel function with purely imaginary argument
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Travaux de l'Institut Math\'ematique Stekloff, Tome 9 (1935), pp. 223-233
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1935_9_a7,
author = {W. Stroganoff},
title = {On the asymptotic expansion of the {Bessel} function with purely imaginary argument},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {223--233},
year = {1935},
volume = {9},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1935_9_a7/}
}
W. Stroganoff. On the asymptotic expansion of the Bessel function with purely imaginary argument. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Travaux de l'Institut Math\'ematique Stekloff, Tome 9 (1935), pp. 223-233. http://geodesic.mathdoc.fr/item/TM_1935_9_a7/